MathSciNet Relay Station
MathSciNet bibliographic data
MR1616605 (2000c:54003) 54A10 (54C10 54D05 54G20 54H11)
Tkačenko, Mikhail G.; Tkachuk, Vladimir V.; Wilson, Richard G.; Yashchenko, Ivan V. No submaximal topology on a countable set is $T\sb 1$-complementary. Proc. Amer. Math. Soc. 128 (2000), no. 1, 287–297.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement